# SDR DALA2025050603476

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 13,564 hours, 6,327 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED DIRTY SOCK ODOR AFTER INITIAL TAXI. ODOR COMING FROM MIDDLE OF AIRCRAFT TO BACK OF AIRCRAFT. NO SMOKE WAS NOTED OR SEEN. CREW REPORTS APU WAS SELECTED OFF AND THEY DID NOT SMELL ANYTHING. AT BATE WITH APU RUNNING BOTH PACKS - NO ODOR IN CABIN . CREW FILLED OUT SMOKE & FUMES QUESTIONNAIRE. PERFORMED STEPS OF NO GO ODI CHECKLIST. PERFORMED W/C 0550-2001 AT HIGH POWER RUN PAD. ZERO ODORS DETECTED, NO SMELLS NOTED DURING SYSTEM ISOLATION CHECKS. CONFERENCE CALL WITH MCC AND SHIFT MANAGER - A /C OK FOR SERVICE. NO 90 DAY HISTORY. (LP# 7393420)
